MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,D SWVL,TRAC

MEDLINE INDUSTRIES, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,D SWVL,TRAC
Catalog Number DYNCPDS14T
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on 2/06/26, "while suctioning, the hub of the catheter broke off and lodged in the vent circuit.The respiratory therapist needed to use forceps to retrieve the broken piece before it reached the patient." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 2/06/26, "while suctioning, the hub of the catheter broke off and lodged in the vent circuit.The respiratory therapist needed to use forceps to retrieve the broken piece before it reached the patient.".
 
Additional Manufacturer Narrative
Update to h6.After further investigation, it has been determined that the investigation involved testing of the actual/suspected device, trend analysis, and analysis of production records.A malfunction was observed without a conclusive finding, and the cause remains unestablished.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
CLEARPRO,CLOSED SXN,14FR,D SWVL,TRAC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093-2753
MDR Report Key24568373
Report Number1417592-2026-00208
Device Sequence Number21222787
Product Code OFR
UDI-Device Identifier10888277703391
UDI-Public10888277703391
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNCPDS14T
Device Lot Number06924100011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown